- Posts: 1261
- Thank you received: 574
Nomad ECA Stack - Real or Fake, Good or Bad
- Eidolon
-
- Expert
-
00pump wrote: That is exactly what happens to me... that extreme tiredness, your whole body becomes lame, and funny enough had lower back pain.
Interesting. I suffer from ADHD, and all forms of stimulants - dietary, recreational and supportive - make me quite drowsy in higher dosages. A contrary reaction to stimulants is actually one of the key indicators of ADHD, and while only Ritalin-type drugs can be prescribed in SA, amphetamine is also part of the treatment in the US.
Please Log in or Create an account to join the conversation.
- jackrabbit1
-
- Expert
-
- Posts: 3099
- Thank you received: 428
Eidolon wrote:
00pump wrote: That is exactly what happens to me... that extreme tiredness, your whole body becomes lame, and funny enough had lower back pain.
Interesting. I suffer from ADHD, and all forms of stimulants - dietary, recreational and supportive - make me quite drowsy in higher dosages. A contrary reaction to stimulants is actually one of the key indicators of ADHD, and while only Ritalin-type drugs can be prescribed in SA, amphetamine is also part of the treatment in the US.
Thats me as well - but not all stims. I wouldnt mind that US prescription at all!
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
jackrabbit1 wrote:
Eidolon wrote:
00pump wrote: That is exactly what happens to me... that extreme tiredness, your whole body becomes lame, and funny enough had lower back pain.
Interesting. I suffer from ADHD, and all forms of stimulants - dietary, recreational and supportive - make me quite drowsy in higher dosages. A contrary reaction to stimulants is actually one of the key indicators of ADHD, and while only Ritalin-type drugs can be prescribed in SA, amphetamine is also part of the treatment in the US.
Thats me as well - but not all stims. I wouldnt mind that US prescription at all!
Very interesting thanks, i do suffer ADD.. hnnm...
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Eidolon
-
- Expert
-
- Posts: 1261
- Thank you received: 574
00pump wrote: Very interesting thanks, i do suffer ADD.. hnnm...
Yup. I think I mentioned the Nomad clen I took made me drowsy. In fact, it pretty much knocked me out for the first 4 days I took it, at 40-60-60-80 mcg. While I'm not sure clen is a stim in the traditional sense, it seems to interact with the same receptors that the -ines do. I'm up to 160mcg now, and only notice an increase in perspiration when I train, plus a significant increase in energy.
This is similar to what I've experienced on other stims, and because I'm not sure if it's the Nomad that's underdosed, a result of my condition, or a combination of both, I've decided not to exceed 160mcg. I'm losing weight at around 3kg per week anyway, so don't think the risk is justified.
Once again, I'm glad to have learned my lesson early enough. There's definitely no substitute for consistent, quality gear. In fact, without that, you're placing yourself at serious risk, and there's nothing to quantify your results against.
Three thumbs up for this site, and thank the gods I found it before wasting more money on Nomad.
Please Log in or Create an account to join the conversation.